Alert archive / Florida / Small Craft Advisories in 2017
Small Craft Advisory 39, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Dec 8, 2017, 3:45 PM EST. It took effect at Dec 9, 2017, 12:00 AM EST. It was in force for 43 hr.
The area
The counties it named.
The facts
- Issued
- Dec 8, 2017, 3:45 PM EST (20:45 UTC)
- In effect from
- Dec 9, 2017, 12:00 AM EST
- Expired
- Dec 10, 2017, 7:00 PM EST
- In force
- 43 hr
- Issued by
- NWS Miami, FL
The text
As transmitted.
466 WHUS72 KMFL 082045 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 345 PM EST FRI DEC 8 2017 GMZ656-657-676-090945- /O.NEW.KMFL.SC.Y.0039.171209T0500Z-171210T1200Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 345 PM EST FRI DEC 8 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM EST SUNDAY. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-090945- /O.NEW.KMFL.SC.Y.0039.171209T0700Z-171210T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 345 PM EST FRI DEC 8 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM SATURDAY TO 7 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 2 AM SATURDAY TO 7 AM EST SUNDAY. * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
4 follow-up statements
497 WHUS72 KMFL 090829 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 329 AM EST SAT DEC 9 2017 GMZ656-657-676-091630- /O.CON.KMFL.SC.Y.0039.000000T0000Z-171210T1200Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 329 AM EST SAT DEC 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-091630- /O.CON.KMFL.SC.Y.0039.000000T0000Z-171210T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 329 AM EST SAT DEC 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
590 WHUS72 KMFL 092059 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 359 PM EST SAT DEC 9 2017 GMZ656-657-676-100500- /O.EXT.KMFL.SC.Y.0039.000000T0000Z-171210T2100Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 359 PM EST SAT DEC 9 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST SUNDAY... * WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-100500- /O.EXT.KMFL.SC.Y.0039.000000T0000Z-171211T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 359 PM EST SAT DEC 9 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST SUNDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
045 WHUS72 KMFL 100825 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 325 AM EST SUN DEC 10 2017 GMZ656-657-101500- /O.EXT.KMFL.SC.Y.0039.000000T0000Z-171210T1500Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- 325 AM EST SUN DEC 10 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS AND SEAS...NORTH WINDS AROUND 20 KTS WITH GUSTS UP TO 30 KTS DECREASING TO 15 TO 20 KNOTS IN THE AFTERNOON. SEAS 4 TO 6 FEET SUBSIDING TO 2 TO 4 FEET IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ676-101630- /O.EXT.KMFL.SC.Y.0039.000000T0000Z-171210T1800Z/ WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 325 AM EST SUN DEC 10 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS AND SEAS...NORTH WINDS AROUND 20 KTS WITH GUSTS UP TO 30 KTS DECREASING TO 15 TO 20 KNOTS THIS AFTERNOON. SEAS 7 TO 9 FEET SUBSIDING TO 4 TO 6 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-101630- /O.CON.KMFL.SC.Y.0039.000000T0000Z-171211T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 325 AM EST SUN DEC 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...NORTH WINDS AROUND 20 KTS WITH GUSTS UP TO 30 KTS DECREASING TO 15 TO 20 KNOTS THIS AFTERNOON. SEAS 5 TO 7 FEET SUBSIDING TO 4 TO 6 FEET LATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
074 WHUS72 KMFL 101515 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1015 AM EST SUN DEC 10 2017 GMZ656-657-101615- /O.EXP.KMFL.SC.Y.0039.000000T0000Z-171210T1500Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- 1015 AM EST SUN DEC 10 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION TODAY OVER THE COASTAL GULF WATERS. $$ GMZ676-101800- /O.CON.KMFL.SC.Y.0039.000000T0000Z-171210T1800Z/ WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 1015 AM EST SUN DEC 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS AND SEAS...NORTH AROUND WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-110000- /O.CON.KMFL.SC.Y.0039.000000T0000Z-171211T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 1015 AM EST SUN DEC 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...NORTH WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 8, 12:54 PM EST, 2 hours 51 minutes earlier.
Area forecast discussion, Dec 8, 12:54 PM EST, 2 hours 51 minutes before
Area Forecast Discussion National Weather Service Miami FL 1254 PM EST Fri Dec 8 2017 .AVIATION...Breezy S-SW flow 10-15kts except for KFLL-KFXE where seabreeze likely to bring SSE winds through afternoon. Seabreeze more uncertain at other sites. A few SHRA possible on east coast seabreeze, generally VCNTY KFLL-KPBI. Occasional SHRA overnight ahead of main front, with prevailing MVFR cigs expected to develop. Prevailing MVFR SHRA/TSRA with tempo IFR overspreading area from west to east after 06Z for KAPF and 11Z-13Z for east coast. NW wind shift likely just after current TAF cycle. && .PREV DISCUSSION... /issued 948 AM EST Fri Dec 8 2017/ UPDATE... Synoptic Setup: Surface analysis this morning shows a quasi- stationary boundary parked across Central Florida with two weak lows along it over the Central Gulf and offshore NE Florida. Strong upper level trough evident on water vapor is sweeping across the Texarkana region this morning, which is expected to sweep across the state into Saturday. A busy 24 hours ahead is expected as the frontal boundary is kicked southwards late tonight, crossing in South Florida Saturday morning. Severe Weather Threat: All of South Florida is under a marginal risk from late tonight through Saturday morning. Several ingredients are expected to come together to enhance this threat: The approaching trough will bring favorable dynamics and a robust upper level jet oriented SW-NE across the Gulf and Deep South. Second, low level south-southwest winds in the 925-850mb layer pick up to 35-45kts, especially towards daybreak Sat. Third, moisture advection ahead of the boundary will bring PWATs up to 1.6" by this afternoon, with values potential approaching 2-2.2" with the boundary itself on Saturday. Low level dewpoints across the region are also in the low 70s so far this morning. A squall line is expected to develop along/just ahead of the front, with the main threat across South Florida the potential for damaging wind gusts. Isolated tornadoes also can't be ruled out in this type of event. Overall rainfall amounts are not excessive, but rates may be such that minor flooding can't be ruled out. Timing: Given the warm and moist atmosphere a few showers and storms can't be ruled out this afternoon/evening. However the bulk of the weather isn't expected to occur until the trough moves the front late tonight. Severe weather threat looks to arrive after 2am, maximizing between 6am and 2pm. Temperatures: The gusty south-southwesterly flow will bring a warm day across South Florida in the mid 80s. This will put a few record highs in jeopardy. While highs on Saturday will be 10-15F cooler, no record cool highs are in jeopardy at the moment. Today Record West Palm Beach 86 87 (1948) Fort Lauderdale 84 90 (1919) Miami 87 86 (1942) Naples 84 89 (1972) PREV DISCUSSION... /issued 351 AM EST Fri Dec 8 2017/ HEAVY RAIN AND THUNDERSTORMS POSSIBLE TONIGHT-SATURDAY FOLLOWED BY MUCH COLDER TEMPERATURES STARTING SATURDAY NIGHT... Short term (Today-Sunday)...a deepening mid level trough continues to very slowly migrate eastward across the east U.S. and pushing an associated cold front boundary further into the Florida peninsula. Model consensus improving with each passing run and most solutions agree in keeping the bulk of the heavy rain and potential for thunderstorms from late tonight through Saturday mid morning. For today, winds ahead of the approaching front continue to gradually veer to the SSW, with increasing low level moisture across South Florida. However, shower coverage will remain mainly scattered until the evening hours when conditions for more widespread showers and better chances for thunderstorms will develop. By then, the front should be slowly pushing into Central Florida with pressure gradients bringing some brief periods of deep layer stronger flow across the area, which may support some locally strong wind gusts at times. However, latest model solutions still suggest that the best upper lvl dynamic support should remain further to our north, which prompted SPC to still keep South Florida under marginal risk of severe starting tonight. Only caveat will be the potential influence of a couple of short wave features shown by the models traveling along the base of the trough, which could briefly enhance dynamic parameters for a more vigorous thunderstorm activity. For now, forecast will keep carrying slight chances of thunderstorms through the main event and let the day shift revise and update/upgrade as necessary. Heavy rain will be a concern with this FROPA, with model soundings from Saturday 06-15Z showing PWATS of up to 2 inches and a very saturated vertical column. Only limiting factor will likely be the rather fast moving nature of cells as the main frontal boundary gets closer to the area. Highest accumulations are expected in the 1.5 to 2 inches, but locally higher amounts are possible with the heaviest downpours. The front seems to make a faster push across South Florida with winds turning basically northward behind it and triggering a robust cold air advection event starting Saturday afternoon. The colder and drier air mass will begin descending across the entire state with Saturday afternoon highs struggling to break the mid 70s. Then, Sunday early morning will be the first of two nights with the coldest temperatures of the season, as areas of Glades and Hendry counties drop to around 40, and most metro areas into the upper 40s. Afternoon highs will likely remain in the low-mid 60s. Long term (Sunday night-Thursday)...an even colder Sunday night into Monday morning is anticipated as brisk northerly winds intensify the cold air advection across the state. Lows should reach the upper 30s Hendry and Glades counties, and mid-upper 40s most metro areas. Monday will see similar temperatures with only a slight warm up, but afternoon highs will likely still remain in the mid 50s. Is not until Tuesday when the air mass modifies a little as winds back to the west ahead of another, much weaker front approaching Florida, which will allow for afternoon highs to climb back into the low 70s. However, model solutions suggest this warming trend is short-lived as winds quickly veer back north in the wake of the weaker, relatively dry FROPA. Thus, temperatures drop back into the mid 40s to mid 50s Wednesday morning, and warming up into the mid 60s to around 70 in the afternoon. Only a little warmer temps expected Thursday. The dry nature of the air mass will virtually keep chances of rain near zero through the long term. Winter has arrived to South Florida. MARINE...SSW winds 10 to 15 knots will increase tTemperatures:o 15 to 20 kt at times today with a cold front moving southward across the Florida peninsula. The front should reach the coastal waters late tonight and into early Saturday. Stronger winds will arrive behind the front, turning north and generating higher seas during the weekend. Increasing showers and a few thunderstorms are expected across all the coastal waters from this afternoon through Saturday. && .PRELIMINARY POINT TEMPS/POPS... West Palm Beach 68 71 46 65 / 80 100 20 0 Fort Lauderdale 71 73 48 67 / 80 100 20 0 Miami 71 73 48 66 / 80 100 20 0 Naples 67 68 47 64 / 90 90 10 0 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && AVIATION...88/ALM
Hazardous weather outlook, Dec 8, 11:14 AM EST, 4 hours 31 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 1114 AM EST Fri Dec 8 2017 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 090415- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1114 AM EST Fri Dec 8 2017 ...A Few Strong to Severe Storms Possible Over South Florida Late Tonight... ...Moderate Risk of Rip Currents Gulf Beaches... This hazardous weather outlook is for South Florida. .DAY ONE...THIS AFTERNOON AND TONIGHT Rip currents: There is a moderate risk of rip currents along the Gulf beaches of South Florida. Thunderstorms: A thunderstorm or two can not be ruled out this afternoon across South Florida. However, the best chance of storms will start late tonight as a cold front approaches the region. A few strong to severe storms are possible with the potential for damaging wind gusts, locally heavy rainfall, and isolated tornadoes. Tornadoes: Isolated tornadoes are possible starting late tonight as a cold front approaches the region. Waterspouts: A few waterspouts are possible late tonight, especially over the Gulf waters. Wind: Thunderstorms that develop and move into the region late tonight will be capable of producing strong winds gusts in excess of 50 mph. A few strong to severe storms may be capable of producing damaging wind gusts in excess of 60 mph. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY The threat for strong to severe storms is expected to be ongoing Saturday morning, continuing through at least early Saturday afternoon. There will be the potential for damaging wind gusts, locally heavy rainfall, and isolated tornadoes. Cold air will move into the region behind the front by Saturday night. Low temperatures are forecast to fall into the 40s over most of South Florida into early next week. The coldest night of the week is expected to be Sunday night, when temperatures may fall into the upper 30s across the Lake Okeechobee region. Strong and gusty south-southwest winds are expected ahead of the front starting late tonight through Saturday afternoon. Winds will become northwesterly behind the front, with hazardous marine conditions expected to continue through Sunday morning, especially over the Atlantic waters. The rip current risk will increase along the Gulf beaches this weekend. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated tonight, however individual spotters are encouraged to report high wind, hail and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 8, 3:05 AM EST | Dense Fog Advisory | MFL | Collier, Glades, Hendry | 6 hr |
Nearby
Small Craft Advisories in Florida, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.